# SDR AUS20020788

- Difficulty date: July 11, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C93
- System (JASC): 3252 · Shimmy Damper
- Part: Barrel
- Part number: 08424057
- Condition: Broken
- Location: Shimmy Damper
- Part time: 13,620 cycles
- Component: Shimmy Damper, Cessna, 0842410
- Stage of operation: LD
- Nature of condition: O, F
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR SHIMMY DAMPER BODY BROKEN AWAY FROM ATTACHMENTLUG.
